# SDR DALA2024081308062

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 92,739 hours, 43,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 DISC: L1 DOOR WILL ARM WITH DISARM PIN INSTALLED. C/A: FOUND BALL PIN FITTING BRACKET LOOSE HARDWARE. SECURED BRACKET PROPERLY. IAW A320 AMM 20-21. OPS CHECK OK . A/C OK FOR SVC. (LP: 5583020)
